Power through your day with the non-drowsy, multi-symptom cold and flu relief of Vicks DayQuil Cold & Flu Relief Liquid. Temporarily relieves common cold and flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever.
Take only as directed. Only use the dose cup provided. Do not exceed 4 doses per 24 hrs. Adults and children 12 yrs and over: 30 mL every 4 hrs. Children 6 to under 12 yrs: 15 mL every 4 hrs. Children 4 to under 6 yrs: ask a doctor. Children under 4 yrs: do not use. Store at room temperature.
Active Ingredients: In Each 15 mL: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Phenylephrine HCl 5 mg
Inactive Ingredients: Citric Acid; FD&C Yellow No. 6; Flavor; Glycerin; Propylene Glycol; Purified Water; Saccharin Sodium; Sodium Benzoate; Sodium Chloride; Sodium Citrate; Sorbitol; Sucralose; Xanthan Gum; Each 15 mL Contains: Sodium 46 mg